# SDR AALA201511199003

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 104,226 hours, 35,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE D RING NOT VISIBLE.  FOUND L1 DOOR MANUAL RELEASE D RING UNDER BUSSEL.  MOUNTED OUTSIDE FRONT LOWER PART OF BUSSEL SO IT'S VISIBLE.
